# SDR AALA202407192153

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 64,797 hours, 32,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FORWARD MEGAPHONE WAS MISSING. MAINTENANCE INSTALLED MEGAPHONE AS REQUIRED.
